# SDR ASOA200801343

- Difficulty date: October 14, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 8,854 hours, 7,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE SKIN IS CRACKED IN 3 AREAS:  TOP STEP, MID STEP AND CUTOUT FOR BOLT HOLE.  REPAIRED PASSENGER DOOR AFT SIDE SKIN IAW REO 601R-52-11-702.  ECTC REQUIRED.  COMPLIED WITH PAX DOOR SIDE SKIN REPAIRS IAW ASA EC/TC REO 601R-52-11-702.
